ISSN 1301 - 0883 / E-ISSN 1309 - 3886
 
 








  Elevated Blood Lithium Concentration following Concomitant Lithium and Propranolol Therapy: A Case Report [Eastern J Med]
Eastern J Med. 2018; 23(2): 124-127 | DOI: 10.5505/ejm.2018.43434  

Elevated Blood Lithium Concentration following Concomitant Lithium and Propranolol Therapy: A Case Report

Emine Füsun Akyüz Çim1, Hulya Cecen2
1Van District Training and Research Hospital Department of Psychiatry, Van, Turkey
2Tatvan State Hospital Department of Psychiatry, Bitlis, Turkey

Lithium is used in the treatment for many psychiatric disorders, like bipolar disorder, schizoaffective disorder and depression. Lithium has a very narrow therapeutic range and there are many reasons that increase the blood levels of lithium. Combining lithium with other medications with the aim of reducing side effects or supporting the therapy may result in substantial elevations in lithium concentrations and may lead to signs of intoxication.
In this study, was presented with increased blood lithium concentration after the initiation of the concomitant therapy of lithium and propranolol, which is a beta-blocker drug, due to the complaint of tremor causing functional impairment.

Keywords: Lithium, beta-blocker, propranolol, drug interactions.


Emine Füsun Akyüz Çim, Hulya Cecen. Elevated Blood Lithium Concentration following Concomitant Lithium and Propranolol Therapy: A Case Report. Eastern J Med. 2018; 23(2): 124-127

Corresponding Author: Emine Füsun Akyüz Çim, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
Copyright © 2020 Eastern Journal of Medicine. All Rights Reserved.
Home        |        Contact
LookUs & OnlineMakale